A Functional Generalization of Trapezoid Inequality

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A Functional Generalization of Trapezoid Inequality. Vietnam Journal of Mathematics, 43 (4). 663 - 675. ISSN 2305-221X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31224
DOI 10.1007/s10013-015-0142-2
Official URL http://link.springer.com/article/10.1007/s10013-01...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lebesgue p-norms; upper bounds; generalized trapezoid inequalities; convex function
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login